Algorithm for construction of volume forms on toric varieties starting from a convex integer polytope

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.1134/S0361768816020055

Ключевые слова: Algebra, Complex projective space, Complex space, Computer algebra systems, Holomorphic functions, Integral representation, Polytopes, Algorithms

Аннотация: This paper presents a method and a corresponding algorithm for constructing volume forms (and related forms that act as kernels of integral representations) on toric varieties from a convex integer polytope. The algorithm is implemented in the Maple computer algebra system. The constructed volume forms are similar to the volume forms of the Fubini-Study metric on a complex projective space and can be used for constructing integral representations of holomorphic functions in polycircular regions of a multidimensional complex space.

Ссылки на полный текст

Издание

Журнал: PROGRAMMING AND COMPUTER SOFTWARE

Выпуск журнала: Vol. 42, Is. 2

Номера страниц: 99-106

ISSN журнала: 03617688

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.